# SDR 20010411CW006

- Difficulty date: March 21, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N241JA
- Make and model: Lear 24
- Aircraft serial: 131
- Engine: Ge CJ610*
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 2300003261
- Condition: Binding
- Location: Lt Engine
- Part time: 1,280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THROTTLE BINDING WHEN ADVANCED FOR TAKEOFF POWER. FOUND BINDING OF LEFT AFT ENGINE THROTTLE CONTROL DUE TO POSSIBLE EXCESSIVE ROUTING OF CONTROL TO CONFORM TO NACELLE SIZE.  REROUTED CONTROL TO INCREASE RADIUS OF BEND INSIDE NACELLE AND CONTROL OPERATED NORMALLY.
